# SDR PIDR2006031

- Difficulty date: October 16, 2006
- Submitted: October 23, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 350-360 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FUSELAGE SKIN AT BS 360 AND STR 25 LT.  CORROSION ON STR 25 LT BEYOND ALLOWABLE LIMITS.  SPLICED A NEW PIECE OF STRINGER SECTION AND REMOVED LIGHT SURFACE CORROSION ON FUSELAGE SKIN PER EA 53-270.
